# SDR SWAA2014021325108

- Difficulty date: January 8, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727D TO BS 847, LBL 20.  R & R SUPPORT IAW SRM & DRAWING.
